# SDR USAA990962

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 379
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .250 INCH CRACK AT BS 379, LBL 2.5 AFT SIDE OF EQUIP COOLING EXHAUST OUTLET FUSELAGE SKIN.  INSTALLED SKIN DOUBLER PER TR 53-30-07 AND BOEING DWG 65C33930.  (M)
